# SDR 2014FA0000560

- Difficulty date: July 29, 2014
- Submitted: September 25, 2014
- Operation: General aviation
- Aircraft: N100BG
- Make and model: Cessna T210L
- Aircraft serial: 21060633
- Engine: Cont TSIO520H
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 12509282
- Condition: Failed
- Location: Induction
- Part time: 2,835 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, MANIFOLD PRESSURE DROPPED TO 24".  INDUCTION TUBE FROM COMPRESSOR TO THROTTLEBODY FAILED WITH A 2" TO 3" HOLE ONLEFT SIDE BLEW OUT.
